# SDR IPXA2020080358583

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 26,807 hours, 18,116 cycles
- Engine: Pwa PW2037M
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transducer
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ANO LEFT N1, LEFT OIL PRESSURE 0, L FUEL VALVE MESSAGE, RESULTED IN BTBPREFORMED OVER TEMP HOT SECTION INSPECTION WRT 757 AMM 72-00-00-206-530-800 BORESCOPE PLUGS REINSTALLED NO CRITICAL DAMAGE FOUND.  R & R  N1 TRANSDUCER IAW MM 73-21-06-401, OPS OK . OIL PRESSURE & LEFT FUEL VALVE OPS OK DURING ENG RUN.
